MathSciNet Relay Station
MathSciNet bibliographic data
MR2427441 (2009c:93049) 93B36 (93C23)
Ma, Shuping; Zhang, Chenghui; Cheng, Zhaolin Delay-dependent robust $H\sb \infty$ control for uncertain discrete-time singular systems with time-delays. J. Comput. Appl. Math. 217 (2008), no. 1, 194–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement